MathSciNet Relay Station
MathSciNet bibliographic data
MR1929585 (2003h:35102) 35K50 (34B15 34E15 35B40 35K57 92C15)
Ward, Michael J.; Wei, Juncheng The existence and stability of asymmetric spike patterns for the Schnakenberg model. Stud. Appl. Math. 109 (2002), no. 3, 229–264.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement